Alert archive / Arizona / Special Weather Statements in 2019
Special Weather Statement, NWS Phoenix, AZ
NWS Phoenix, AZ issued this special weather statement at Sep 23, 2019, 2:03 PM MST. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2019, 2:03 PM MST (21:03 UTC)
- Expired
- Sep 23, 2019, 2:45 PM MST
- In force
- 42 min
- Issued by
- NWS Phoenix, AZ
The radar
The Phoenix radar (KIWA), 27 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 2:10 PM MST | TSTM WND DMG | 5 Wsw Fountain Hills, AZ | **DELAYED REPORT** PUBLIC REPORT AND PHOTOS OF MULTIPLE LARGE TREES KNOCKED DOWN. RADAR ESTIMATED WIND SPEEDS AROUND 50-60 MPH. TIME ESTIMATED FROM RADAR. |
| Sep 23, 2:30 PM MST | TSTM WND GST 53 | 1 Se Phoenix Mesa Gatew, AZ | |
| Sep 23, 2:38 PM MST | TSTM WND DMG | 1 E Apache Junction, AZ | WIND GUST BLEW SHINGLES OFF A ROOF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 9.1 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 843 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.8
The text
As transmitted.
077
WWUS85 KPSR 232103
SPSPSR
Special Weather Statement
National Weather Service Phoenix AZ
203 PM MST Mon Sep 23 2019
AZZ541>549-551>553-555-557-558-232145-
Fountain Hills/East Mesa AZ-Mazatzal Mountains AZ-
Cave Creek/New River AZ-Northwest Pinal County AZ-East Valley AZ-
Southeast Valley/Queen Creek AZ-Apache Junction/Gold Canyon AZ-
Superior AZ-Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
North Phoenix/Glendale AZ-New River Mesa AZ-
Scottsdale/Paradise Valley AZ-Central Phoenix AZ-Deer Valley AZ-
203 PM MST Mon Sep 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR GILA...MARICOPA AND PINAL
COUNTIES UNTIL 245 PM MST...
At 203 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Desert Mountain to near Fountain Hills to
Arizona State University. Movement was southeast at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Phoenix, Mesa, Chandler, Scottsdale, Gilbert, Tempe, Apache Junction,
Fountain Hills, Paradise Valley, East Mesa, Gold Canyon, Sugarloaf
Mountain, Ballantine Trailhead, Round Valley, Queen Creek, Carefree,
Tempe Marketplace, Gold Camp, Salt River Indian Community and Usery
Mountain Park.
This includes the following highways...
AZ Interstate 10 between mile markers 149 and 157.
AZ Interstate 17 near mile marker 195.
US Highway 60 between mile markers 173 and 212.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southeastern and east central Arizona.
LAT...LON 3386 11142 3369 11130 3338 11124 3319 11138
3321 11173 3336 11198 3338 11198 3338 11200
3341 11206 3369 11190 3392 11191
TIME...MOT...LOC 2103Z 305DEG 38KT 3379 11182 3364 11181 3343 11193
$$
IniguezWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this special weather statement went out at Sep 23, 11:04 AM MST, 2 hours 59 minutes earlier.
Area forecast discussion, Sep 23, 11:04 AM MST, 2 hours 59 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1104 AM MST Mon Sep 23 2019
.UPDATE...Updated Aviation Discussion.
&&
.SYNOPSIS...
Multiple periods of scattered to widespread showers and
thunderstorms are expected through Tuesday morning across south
central and southwest Arizona with isolated storms over eastern
Riverside and Imperial Counties. Locally heavy rainfall capable of
producing flash flooding along with isolated severe thunderstorms
capable of producing large hail and damaging winds are expected.
Although rain chances will begin to decrease on Tuesday, elevated
rain chances will linger through Thursday as the upper level
disturbance remains near the region with the best rain chances
Wednesday night into Thursday. This disturbance will move east of
the region Friday, with drier conditions expected this weekend.
&&
.DISCUSSION...
Tropical moisture associated with the remnants of what was
Pacific TC Lorena has moved into south central Arizona with
supplemental moisture from a Gulf surge moving into southwest
Arizona. Dew points are already in the upper 60s over Phoenix and
south central Arizona with mid 70s dew points pushing into Yuma
County. Much drier air is currently present just west of the
Colorado River over southeast California where dew points are in
the 40s, resulting in a very sharp moisture gradient. A very
strong mid- to-upper level trough with 571 dm H500 heights digging
into the Great Basin will dig farther south into the Colorado
River Valley by this evening as it fills to some extent. This will
maintain very favorable dynamics near and east of the cold core
low, with significant diffluence aloft, upper-level divergence in
the right entrance region of a jet streak, and isentropic ascent
in the presence of near record level 1.4-1.8 inch PWATs through
Tuesday morning. These conditions will support multiple periods of
scattered to widespread showers and thunderstorms through Tuesday
morning across south central and southwest Arizona with isolated
storms over eastern Riverside and Imperial Counties. Locally heavy
rainfall capable of producing flash flooding is expected, so we
have issued a Flash Flood Watch for most of La Paz, Maricopa,
Gila, and Pinal Counties from 5 AM MST this morning through 11 AM
MST Tuesday morning. Isolated severe storms capable of producing
large hail, damaging winds, and possibly even an isolated tornado
or two are expected by late morning through this evening.
Three main periods or focus areas of convection are expected
today with varying threats, so we cover them individually here:
1) Scattered to widespread convection is expected to continue for
the rest of the overnight hours through mid-morning primarily
from the a line along and east of a Maricopa-Phoenix-Anthem line
with more isolated convection over southwest Arizona. A weak
shortwave rotating out ahead of the stronger shortwave over the
Great Basin may be enhancing dynamic lift locally right now. Most
of this convective activity should be relatively shallow given we
still have lingering midlevel stability, but this should rapidly
erode from west to east as height falls and cooler air moves in
aloft to steepen lapse rates and allow for deeper convection and a
greater coverage of thunderstorms. Locally heavy rainfall will be
the primary threat with these storms, particularly over eastern
Maricopa and Gila Counties where S-SW- to-N-NE oriented isentropic
ascent is best aligned with terrain. Rain rates should initially
remain below 1 inch per hour, but as convection intensifies over
the next few hours with the assistance of terrain and increasing
instability, 1-2 inch per hour rain rates will be possible. For
this reason, we have decided to start the Flash Flood Watch at 5
AM MST this morning as that is when we really expect the heavier
rainfall and the cumulative effects of ongoing shower activity to
accentuate the flash flood threat, particularly for Gila and
northeast Maricopa Counties where WPC has issued a moderate risk
of excessive rainfall in collaboration with local Arizona offices.
2) By late morning, the ingredients for strong to severe storms
will be present as the trough provides atmospheric forcing via
upper level diffluence and a strong jet streak aloft. Gradually
veering winds and bulk shear values in the 40-50 knot range in the
presence of MLCAPE and CAPE values in the 1500-2500 J/kg range if
not even higher over Yuma County will support discrete supercells
depending on how convection evolves. The moisture gradient
currently present near or just west of the Colorado River Valley
should continue to sharpen further to act like a pseudo-dryline
and provide an initial focus for convection, so there is highest
confidence in severe storms over Yuma, La Paz, and Maricopa
Counties. SPC has this area and the Phoenix metro in a slight risk
of severe storms, so a Severe Thunderstorm Watch may be issued
later this morning or afternoon once confidence is high enough.
Further east towards the Phoenix metro, there are significant
uncertainties in how much the ongoing convection and cloud cover
may temporarily stabilize the atmosphere locally, so we may see a
brief lull in the action through late afternoon. However,
convective temperatures are only in the upper 80s so it will not
take too many breaks in the clouds for the Phoenix metro to
realize strong instability and favorable wind profiles to get
strong to severe storms. Large hail up to golf ball size will be
the biggest threat with these storms, followed by damaging winds.
Very steep low- level lapse rates with relatively low LCLs and
cloud bases down to about 5000 feet will support a very isolated
tornado threat, but any that do occur should be weak. Westerly
winds expected by this afternoon should keep storm- relative
helicity values low to keep this threat minimal, but winds backing
to southeasterly by early evening could briefly increase this
threat depending on how convection evolves.
3) There is perhaps stronger model agreement in that another round
of storms is expected late this evening into the overnight hours
as the synoptic front pushes through the region. This should
result more linear storm structures in the the from multicellular
line segments, for which damaging straight line winds will be the
primary threat. Hail should generally be smaller since rotating
updrafts will generally not be expected and instability should
begin to decrease. However, any cells that are able to train or
occur over areas that have already experience heavy rainfall will
have the potential to cause flash flooding. Although agreement for
this third period of storms is strong, there is considerable
uncertainty in how widespread storms will be and what time they
will actually occur. Fortunately, this uncertainty should decrease
over time as hi-res models come into clearer focus based on how
the aforementioned two periods of convection evolve.
Activity should wane in our area by late Tuesday morning although
enough moisture will be present that lingering showers will be
possible. However, given the close proximity of the upper-level
disturbance that should eventually stall over the northern Gulf of
California and uncertainties in when third more linear period of
storms will occur, we elected to keep the Flash Flood Watch in
place through 11 AM MST Tuesday. Some hi-res guidance shows
isolated showers and storms over Gila and eastern Maricopa
Counties Tuesday afternoon as a cutoff low takes shape, but there
is still considerable uncertainty there. Residual moisture and a
second Pacific trough later in the week justify elevated PoPs in
the forecast, primarily for Maricopa County eastward, late
Wednesday and Thursday as the trough finally opens up and ejects
to the east as it is kicked out by a much stronger longwave trough
upstream. As for temperatures, the persistent troughing and
shortwaves will keep a cooler airmass in place resulting in
daytime temperatures below seasonal normal values through the
forecast period.
&&
.AVIATION...Updated at 1802Z
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
Very active weather expected over the next 24 hours with several
rounds of showers and thunderstorms possible into Tuesday morning.
Radar this morning shows scattered showers across the northern
portions of the Phoenix metro pushing off to the northeast. CIGs
over the TAF sites have been as low as 2500-3000 kft with a few
cloud bases as low as 1 kft. Satellite trends show low CIGs
lifting and slightly scattering out (FEW-SCT 6 kft and SCT-BKN 8
kft) to the south of the metro, so we may see this trend continue
northward over the terminals.
Going into the early afternoon and into the evening hours, strong
to severe thunderstorms capable of producing gusty winds, large
hail, and locally heavy rain will be possible for the Phoenix
metro. The exact timing for these storms are somewhat uncertain so
the timing in TAFs are subject to change in later updates.
Thunderstorms that move through the metro will have CIGS down to
around 5 kft and potentially even lower. Confidence in winds
making a switch to the west or southwest early this afternoon is
quite uncertain. Added TEMPO groups for possible southerly winds
for most sites while making southwesterly winds prevailing at KIWA
since observations to the south are now reporting south to
southwest winds. Storms look to taper off later this evening with
possible redevelopment possible later tonight and even into
Tuesday morning.
Southeast California/Southwest Arizona including KIPL and KBLH:
Mostly clear skies across much of southeast California at this
hour with FEW-SCT mid-level clouds around the Colorado River
Valley. Expect bases to remain aoa 7 kft at KBLH though if a
thunderstorm is able to impact the terminal, then CIGs could
potentially develop lower than that. However, not confident that
KBLH will be impacted by thunderstorms so only have VCTS in the
TAF at this time. Confidence is low that KIPL will even see a
vicinity thunderstorm so have not mentioned anything in that TAF.
Varying amounts of mid and high level cloud cover with bases aoa 7
kft will be possible through much of the day today. Gusts upwards
of 20-25 kts will be possible as well before tapering off this
evening.
Aviation Discussion not updated for amended TAFs.
&&
.FIRE WEATHER...
Wednesday through Sunday:
No changes to the outlook forecast...Lingering isolated shower
Aside from gusty thunderstorms, winds should generally remain
below 15-20 mph until Friday and Saturday when stronger winds are
expected with the approaching disturbance. Minimum relative
humidity values will remain in the 20 to 30 percent range for most
locations except a few spots in southeast California that may drop
into the upper teens. Overnight recoveries will remain decent as
long as the moisture remains in the area.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through Tuesday morning for AZZ531-533-534-537-
538-540>558-560>563.
CA...None.
&&
DISCUSSION...Hopper/Deems
AVIATION...Smith
FIRE WEATHER...Deems/HopperIn the hours before
Local storm report, Sep 23, 1:12 PM MST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
112 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM FLASH FLOOD NEW RIVER 33.92N 112.13W
09/23/2019 MARICOPA AZ BROADCAST MEDIA
FAMILY EVACUATED FROM HOME DUE TO FLASH
FLOODING.
&&
DSDLocal storm report, Sep 23, 1:23 PM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
123 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM FLASH FLOOD 7 W CAVE CREEK 33.81N 112.08W
09/23/2019 MARICOPA AZ BROADCAST MEDIA
FLASH FLOODING AT INTERSECTION OF CLOUD RD
AND 7TH STREET. WATER RESCUE OCCURRED.
&&
DSDSpecial weather statement, Sep 23, 1:23 PM MST, 40 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
123 PM MST Mon Sep 23 2019
AZZ537-538-540>545-232130-
New River Mesa AZ-Buckeye/Avondale AZ-Cave Creek/New River AZ-
Tonopah Desert AZ-Central Phoenix AZ-Northwest Valley AZ-
Deer Valley AZ-North Phoenix/Glendale AZ-
123 PM MST Mon Sep 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR MARICOPA COUNTY UNTIL 230 PM
MST...
At 123 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Castle Hot Springs to near Beardsley to
near Perryville. Movement was east at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Phoenix, Glendale, Peoria, Surprise, Avondale, Goodyear, Buckeye, El
Mirage, Tolleson, Youngtown, New River, Sun City West, Waddell,
Cashion, Sun City, Litchfield Park, Cave Creek, Carefree, Deer Valley
Airport and White Tank Mountain Park.
This includes the following highways...
AZ Interstate 10 between mile markers 109 and 142.
AZ Interstate 17 between mile markers 202 and 241.
AZ Route 51 between mile markers 12 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central Arizona.
LAT...LON 3402 11192 3374 11192 3347 11210 3341 11232
3338 11274 3371 11253 3394 11250 3389 11228
3391 11224 3395 11224 3397 11219 3405 11215
TIME...MOT...LOC 2023Z 263DEG 20KT 3400 11230 3374 11234 3345 11254
ADLocal storm report, Sep 23, 1:50 PM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
150 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM DUST STORM 2 WSW BUCKEYE 33.37N 112.63W
09/23/2019 MARICOPA AZ TRAINED SPOTTER
NEAR ZERO VISIBILITY, WITH GUST FRONT
HEADING SOUTH.
&&
DSDLocal storm report, Sep 23, 1:53 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
153 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM FLASH FLOOD 10 WSW CIRCLE CITY 33.75N 112.73W
09/23/2019 MARICOPA AZ MESONET
MARICOPA COUNTY FLOOD CONTROL STREAM GAGE
ALONG DAGGS WASH AND WEST PEAK VIEW ROAD
EXCEEDED BOTH ALARM AND BANKFULL STAGE.
RAPID RISE IN WASH AND IMPACTS TO LOCAL ROAD
CROSSINGS.
&&
MSSpecial weather statement, Sep 23, 2:03 PM MST, 0 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
203 PM MST Mon Sep 23 2019
AZZ541>549-551>553-555-557-558-232145-
Fountain Hills/East Mesa AZ-Mazatzal Mountains AZ-
Cave Creek/New River AZ-Northwest Pinal County AZ-East Valley AZ-
Southeast Valley/Queen Creek AZ-Apache Junction/Gold Canyon AZ-
Superior AZ-Rio Verde/Salt River AZ-Pinal/Superstition Mountains AZ-
North Phoenix/Glendale AZ-New River Mesa AZ-
Scottsdale/Paradise Valley AZ-Central Phoenix AZ-Deer Valley AZ-
203 PM MST Mon Sep 23 2019
...SIGNIFICANT WEATHER ADVISORY FOR GILA...MARICOPA AND PINAL
COUNTIES UNTIL 245 PM MST...
At 203 PM MST, Doppler radar was tracking strong thunderstorms along
a line extending from near Desert Mountain to near Fountain Hills to
Arizona State University. Movement was southeast at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Phoenix, Mesa, Chandler, Scottsdale, Gilbert, Tempe, Apache Junction,
Fountain Hills, Paradise Valley, East Mesa, Gold Canyon, Sugarloaf
Mountain, Ballantine Trailhead, Round Valley, Queen Creek, Carefree,
Tempe Marketplace, Gold Camp, Salt River Indian Community and Usery
Mountain Park.
This includes the following highways...
AZ Interstate 10 between mile markers 149 and 157.
AZ Interstate 17 near mile marker 195.
US Highway 60 between mile markers 173 and 212.
A Severe Thunderstorm Watch remains in effect until 800 PM MST for
south central, southeastern and east central Arizona.
LAT...LON 3386 11142 3369 11130 3338 11124 3319 11138
3321 11173 3336 11198 3338 11198 3338 11200
3341 11206 3369 11190 3392 11191
TIME...MOT...LOC 2103Z 305DEG 38KT 3379 11182 3364 11181 3343 11193
IniguezThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 2:32 AM MST | Flash Flood Watch | PSR | Gila, La Paz, Maricopa, Pinal, Yuma | 32 hr |
| Sep 23, 4:38 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 5:15 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 4 hr |
| Sep 23, 5:41 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Sep 23, 6:01 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 4 hr |
| Sep 23, 6:01 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Sep 23, 6:09 AM MST | Flash Flood Warning | PSR | Gila, Maricopa, Pinal | 4 hr |
| Sep 23, 6:26 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 6:52 AM MST | Flash Flood Warning | PSR | Gila | 4 hr |
| Sep 23, 7:07 AM MST | Special Weather Statement | PSR | 53 min | |
| Sep 23, 7:27 AM MST | Flash Flood Warning | PSR | Gila, Maricopa | 4 hr |
| Sep 23, 8:14 AM MST | Special Weather Statement | PSR | La Paz | 46 min |
| Sep 23, 8:18 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 8:36 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Sep 23, 8:54 AM MST | Special Weather Statement | PSR | La Paz | 51 min |
| Sep 23, 9:47 AM MST | Severe Thunderstorm Warning | PSR | La Paz | 28 min |
| Sep 23, 10:15 AM MST | Flash Flood Warning | PSR | La Paz | 5 hr |
| Sep 23, 10:16 AM MST | Severe Thunderstorm Warning | PSR | La Paz | 59 min |
| Sep 23, 11:11 AM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Sep 23, 11:24 AM MST | Severe Thunderstorm Warning | PSR | La Paz, Maricopa | 51 min |
| Sep 23, 11:38 AM MST | Flash Flood Warning | PSR | Maricopa | 6 hr |
| Sep 23, 11:53 AM MST | Special Weather Statement | PSR | 52 min | |
| Sep 23, 11:57 AM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 12:07 PM MST | Special Weather Statement | PSR | 38 min | |
| Sep 23, 12:14 PM MST | Tornado Warning | PSR | Maricopa | 31 min |
| Sep 23, 12:39 PM MST | Special Weather Statement | PSR | 51 min | |
| Sep 23, 12:45 PM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Sep 23, 12:55 PM MST | Special Weather Statement | PSR | 50 min | |
| Sep 23, 1:03 PM MST | Special Weather Statement | PSR | 42 min | |
| Sep 23, 1:04 PM MST | Flash Flood Warning | PSR | Maricopa | 4 hr |
| Sep 23, 1:23 PM MST | Special Weather Statement | PSR | Maricopa | 67 min |
| Sep 23, 1:26 PM MST | Flash Flood Warning | PSR | Maricopa | 5 hr |
| Sep 23, 1:50 PM MST | Dust Storm Warning | PSR | Maricopa | 55 min |
| Sep 23, 2:28 PM MST | Dust Storm Warning | PSR | Pinal | 62 min |
| Sep 23, 2:41 PM MST | Dust Storm Warning | PSR | Maricopa, Pinal | 64 min |
| Sep 23, 2:43 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 32 min |
| Sep 23, 3:22 PM MST | Special Weather Statement | PSR | 53 min | |
| Sep 23, 4:12 PM MST | Flash Flood Warning | PSR | La Paz, Maricopa, Yuma | 4 hr |
| Sep 23, 4:28 PM MST | Special Weather Statement | PSR | Maricopa | 47 min |
| Sep 23, 4:51 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
Nearby
Special Weather Statements in Arizona, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.